[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.128.52. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1987

Rifampin Drug Interactions-Reply

Arch Intern Med. 1987;147(10):1856. doi:10.1001/archinte.1987.00370100170040

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

—The authors thank Dr Holdiness for his comment. The primary intent of our article was to emphasize pharmacokinetic drug interactions with rifampin therapy that occurred with commonly prescribed agents used in the United States. Drugs administered concomitantly with rifampin, which caused an increase in adverse effects such as hepatitis, was not the major focus of this article. Additionally, the thioamides used as second-line antituberculosis agents and, as antileprosy agents are not widely prescribed in the United States. Further pharmacokinetic and adverse drug interactions should be expected for rifampin therapy.

First Page Preview View Large
First page PDF preview
First page PDF preview
×